SUDAFED Multi Symptoms, Caplets

Sudafed PE Pressure + Pain + Cold medicine caplets relieve sinus congestion and cold symptoms, including sore throat, cough, and chest congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; 100 mg of guaifenesin, an expectorant; and 10 mg of dextromethorphan HBr, a cough suppressant. Suitable for adults and children 12 years and over, you'll get temporary relief from coughing, nasal congestion, sore throat, headache, and minor aches and pains--plus help loosening phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive.

View our Curbside FAQ page